Common Fixed Points for Different Variants of R-Weak Commutativity Mappings in Fuzzy Metric Spaces


Affiliations

  • Deenbandhu Chhotu Ram University of Science and Technology, Haryana, India

Abstract

In this paper, common fixed point theorems for different variants of R-weak commutative mappings in fuzzy metric spaces have been established and these maps do not force the map to be continuous at the fixed point.

Keywords

Fuzzy Metric Spaces, Variants of R-Weak Commutativity Mappings (R-Weak Commutativity of Type (AG) Mappings, R-Weak Commutativity of Type (AF) Mappings, R-Weak Commutativity of Type (P) Mappings).

Subject Discipline

Mathematical Sciences

Full Text:

References

R. Chugh and S. Kumar, Common fixed point theorem in fuzzy metric spaces, Bull. Pure. App. Sci., 20 (2001), 198–204.

R. Chugh, S. Rathi and S. Kumar, Common fixed point theorem for compatible mappings of type (P) in fuzzy metric spaces, Studii Si Cercetari Stintifce, Seria Matematica, 12 (2002), 75–84.

M. A. Erceg, Metric space in fuzzy set theory, J. Math. Anal. Appl., 69 (1979), 205– 230.

A. George and P. Veermani, On some results in fuzzy metric space, Fuzzy Sets and Systems, 64 (1994), 395–399.

M. Grabiec, Fixed points in fuzzy metric space, Fuzzy Sets Systes, 2 (2007).

M. Imdad and J. Ali, Some common fixed point theorems in fuzzy metric spaces, Mathematical Communications 11 (2006), 153–163).

G. Jungck, Commuting mappings and fixed points, Amer. Math. Monthly, 83, 261–263.

G. Jungck, Compatible mapping and common fixed points, Internat. J. Math. Sci., 9 (1986), 771–779.

G. Jungck, Common fixed points for noncontinuous nonself mappings on metric spaces, Far East J. Math. Sci., 4(2) (1996), 199–212.

O. Kaleva and O. Seikkala, On fuzzy metric spaces, Fuzzy Sets and System 12 (1984), 215–229.

R. Kannan, Some results on fixed points, Bull. Cal. Math. Soc., 60 (1968), 71–76.

J. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica, 11 (1975), 326–334.

S. N. Mishra, Common fixed points of maps on fuzzy metric spaces, Internat. J. Math. Sci., 17 (1994), 253–258.

R. Pant, Common fixed point of non-commuting mapping, J. Math Anal. Appl. 88 (1994), 436–440.

H. K. Pathak, Y. J. Cho and S. M. Kang, Remarks on R-Weakly commuting mapping and common fixed point theorems, Bull. Korean Math. Soc., 34 (1997), 247–257.

B. Schweizer, A. Sklar, Probabilistic Metric Spaces, North Holland 1983.

P. V. Subramanyam, Common fixed point theorems in fuzzy metric spaces, Infor. Sci., 83 (3, 4)(1995), 109–112.

R. Vasuki, Common fixed points of R-weakly commuting mappings in fuzzy metric spaces, Indian J. Pure Appl. Math., 30 (1999), 419–423.

L. Zadeh, Fuzzy sets and Information control, 89 (1965), 338–353.


Refbacks

  • There are currently no refbacks.